# SDR SWAA2019102138009

- Difficulty date: October 8, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N757LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29850
- Aircraft time: 69,957 hours, 40,920 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 147A7500
- Condition: Corroded
- Location: Bs 887-947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY ON TRACK AROUND FASTENER HOLE CORRODED BETWEEN BS. 887 TO BS. 947, LBL 3. / R&R TRACK PER SRM AND DWG.
